MathSciNet Relay Station
MathSciNet bibliographic data
MR678657 (84c:46042) 46F12 (42B30 46E15)
Colzani, Leonardo Fourier transform of distributions in Hardy spaces. Boll. Un. Mat. Ital. A (6) 1 (1982), no. 3, 403–410.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement